# SDR ASAA2014110409595

- Difficulty date: November 4, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 6,524 hours, 2,045 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 16294
- Condition: Failed
- Location: Precooler
- Part time: 2,326 hours, 719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED TRIP OFF LIGHT ILLUMINATED AT 15000 ON CLIMBOUT.  PERFORMED CHECKLIST IAW QRH.  BLEED TRIP OFF LIGHT EXTINGUISHED, BUT ILLUMINATED AGAIN AFTER ABOUT 5 SECONDS.  ACFT GROUNDED.  ACCOMPLISHED BLEED AIR HEALTH CHECK IAW T/C NG36WC00001.  PRECOOLER VALVE FAILED TO MOVE TOWARD OPEN POSITION UNTIL PC WAS DROPPED TO 0 PSI.  REPLACED PRECOOLER VALVE IAW MM 36-12-02.  LEAK AND OPS CK GOOD.  NO OTHER DEFECTS NOTED. ACCOMPLISHED REPAIR CONFIRMATION IAW FIM 36-10 TASK 801, NR 2 ENGINE REPAIR CONFIRMATION SUCCESSFUL.
